# SDR VNAA202212290004

- Difficulty date: December 1, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N603NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15464
- Aircraft time: 7,833 hours, 6,917 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Arm
- Part number: LE670395008
- Condition: Chafed
- Location: Cargo Door
- Part time: 7,833 hours, 6,917 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON FWD INNER ARM OF CENTER BAGGAGE-BAY DOOR.
